# SDR USAA2014042900003

- Difficulty date: April 28, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 40,787 hours, 24,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD ENTRY DOOR DIFFICULT TO OPEN.  LUBRICATED OUTSIDE DOOR HANDLE & OPERATIONS NORMAL.  INSPECTED DOOR FOR DAMAGE & NONE FOUND, OK FOR SERVICE.
